# SDR AALA202508292222

- Difficulty date: August 19, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 67,795 hours, 28,668 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Component: Rudder, Boeing
- Component part number: 173A01038
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TWO CRACKS IN RUDDER SKIN LOCATED ON RIGHT SIDE, FROM RUDDER STA 254 TO STA 260.  REPAIRED SKIN PER SRM 55-40-01-2R REPAIR 1 AND EA 366887.
